ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Optimal Index Codes For A New Class of Interlinked Cycle Structure

Vaddi, Mahesh Babu and Rajan, B Sundar (2018) Optimal Index Codes For A New Class of Interlinked Cycle Structure. In: IEEE COMMUNICATIONS LETTERS, 22 (4). pp. 684-687.

[img] PDF
Ieee_Com_Let_22-4_614_2018.pdf - Published Version
Restricted to Registered users only

Download (509kB) | Request a copy
Official URL: http://dx.doi.org/ 10.1109/LCOMM.2018.2799202

Abstract

The interlinked cycle (IC) structure that generalizes cycles and cliques was defined by Thapa, Ong, and Johnson. Interlinked-cycle-cover (ICC) scheme that leverages IC structures in digraphs to construct scalar linear index codes was proposed. A class of infinitely many digraphs, where the proposed scalar linear codes based on ICC scheme are optimal were characterized by Thapa et. al. In this paper, we provide an addition to this class by providing optimal length index codes for IC structures with one cycle among non-inner vertex set.

Item Type: Journal Article
Additional Information: Copy right for this article belong to IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC, 445 HOES LANE, PISCATAWAY, NJ 08855-4141 USA
Department/Centre: Division of Electrical Sciences > Electrical Communication Engineering
Depositing User: Id for Latest eprints
Date Deposited: 04 May 2018 18:47
Last Modified: 04 May 2018 18:47
URI: http://eprints.iisc.ac.in/id/eprint/59750

Actions (login required)

View Item View Item